# SDR DALA2022120807892

- Difficulty date: December 7, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 87,742 hours, 40,322 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 68 S22-23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 68 BETWEEN S22 & 23L,  A CRACK INDICATION FOUND DURING HFEC INSPECTION, 43MM LENGTH ON S22L WEB HORIZONTAL FLANGE RADIUS. COMPLIED WITH ERA 604212-14.
